COLDREX PE Cough Cold & Flu 16 tab

In stock with supplier
Only 0 left
SKU
CARE700
$18.99
COLDREX PE Cough Cold & Flu 16 tab
Active IngredientsParacetamol 250mg, guaiphenesin 100mg, phenylephrine HCI 5mg. Approved Indications: Relief from cold and flu symptoms including headache, blocked or runny nose, chesty, productive cough, sore throat, painful sinuses, shivers, aches and pains. Contraindications :Hypersensitivity to any ingredient in the product . PrecautionsDo not use if you have high blood pressure. Avoid consuming too much caffeine or other products containing caffeine when taking this medicine. Allergy to paracetamol, phenylephrine, caffeine or other ingredients in the product. Liver or kidney disease. Adverse Effects: May cause sleeplessness, dry mouth, increased blood pressure or increased heart rate. Directions: Adults and children over 12 years: 2 tablets every 4-6 hours as required. Maximum 8 tablets in 24 hours.
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account

Shall we send you a message when we have discounts available?

Remind me later

Thank you! Please check your email inbox to confirm.

Oops! Notifications are disabled.